Mitchell

I have narcolepsy, chronic severe lymphoedema in the lower extremities, type 2 diabetes.


I started having pain intermittently on my right side usually lasting about 10 minutes and this has been on going for the past few weeks.

How-ever today the pain was severe enough to draw tears and weakness. No temperature, and no vomiting. The medications that I am currently taking are as follows;

hydrocodone 500 mg
tamsolosin 0.4 mg
atenolol 25 mg
omeprozole 20 mg
buproprian 150 mg
januvia 50 mg
glyburide 5 mg
simvastation 40 mg
terazosin 5 mg
flosisamide 40 mg
klorcon
dextroamphetamine 5 mg 3 tabs 3 times daily
cinnamon capsule 1,000 mg
silver centrum multi vitamin
lantis insulin






Dear W Mitchell.

Thanks for contacting us.

Given that you are taking some "water tablet" to help with the lymphoedema, you have a greater predisposition to developing kidney stone.

Also being on opoids (Hydrocodone), you can develop abdominal pain from constipation, as a side effect. So too is the possibility of developing spasm of the gall bladder (biliary colic) from the use of this medication.

You will need to see the doctor or go to your emergency department, if you have the pain. A thorough physical examination and detailed history will be necessary.

Thanks again for contacting us.

Abdopain.com

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Right Side Abdominal Pain.